BibTeX record journals/dm/MinhJ00

download as .bib file

@article{DBLP:journals/dm/MinhJ00,
  author    = {Vincel Hoang Ngoc Minh and
               G{\'{e}}rard Jacob},
  title     = {Symbolic integration of meromorphic differential systems via Dirichlet
               functions},
  journal   = {Discret. Math.},
  volume    = {210},
  number    = {1-3},
  pages     = {87--116},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00124-7},
  doi       = {10.1016/S0012-365X(99)00124-7},
  timestamp = {Fri, 12 Feb 2021 13:47:28 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/MinhJ00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics